Sorry, you need to enable JavaScript to visit this website.

  • 12:42 AM, Thursday, 26 Nov 2020

Department of Mathematics
     
Prosenjit Das, Ph.D.
Associate Professor
 
Office
Tel:+91-471-2568468
Fax:
Email:prosenjit.das@iist.ac.in / prosenjit.das@gmail.com













Education
  • Ph.D from Indian Statistical Institute, Kolkata
  • M.Sc in Mathematics from The University of Burdwan, Burdwan
  • B.Sc in Mathematics (Hons.) from Burdwan Raj College, The University of Burdwan, Burdwan

Course Offered
  • Undergraduate: Vector Calculus, Probability and Statistics
  • Postgraduate: Probability and Statistics, Advanced Engineering Mathematics, Mathematics for Electrical Engineering
  • Ph.D. coursework: Mathematical Methods, Advanced Analysis, Advanced Functional Analysis

Experience
  • Associate Professor at Dept. of Mathematics, Indian Institute of Space Science and Technology, Thiruvananthapuram (current).
  • Assistant Professor at Dept. of Mathematics, Indian Institute of Space Science and Technology, Thiruvananthapuram.
  • Visiting Faculty at Indian Institute of Space Science and Technology, Thiruvananthapuram.
  • Assistant Professor at Dept. Mathematics, The University of Burdwan, Burdwan.
  • Assistant Professor at Dept. of Mathematics, Haldia Govt College, Haldia.

Research Work / Area

Affine forms, Affine fibrations, Epimorphism problems, Cancellation problems, Derivations, Locally Nilpotent Derivations and allied areas.


Teaching Interest

Subjects related to Algebra, Geometry and Topology


Area of Interest

Commutative Algebra and Affine Algebraic Geometry


Publications
Published:
  • Prosenjit Das, On cancellation of variables of the form bTn-a over affine normal domains, J. Pure Appl. Algebra 219 (2015), no. 12, 5280 - 5288.
  • Prosenjit Das and Amartya K. Dutta, A note on residual variables of an affine fibration. J. Pure Appl. Algebra 218 (2014), no. 10, 1792 - 1799.
  • Prosenjit Das,  A Note on Factorial A1-forms with Retractions, Communications in Algebra, (2012), no. 9, 3221 - 3223.
  • Prosenjit Das and Amartya K. Dutta, Planes of the form b(X,Y)Zn-a(X,Y) over a DVR, Journal of Commutative Algebra 3 (2011), no. 4, 491 - 509.
  • Prosenjit Das and Amartya K. Dutta, On Codimension-one A1-fibration with Retraction, Journal of Commutative Algebra 3 (2011), no. 2, 207 - 224.

Communicated:

  • Janaki Raman Babu and Prosenjit Das, Structure of A2 -fibrations having fixed point free locally nilpotent derivations.
  • Janaki Raman Babu, Prosenjit Das and Swapnil A. Lokhande, Rank and Rigidity of Locally Nilpotent Derivations of Affine Fibrations.
 
Work in Progress:
  • Locally nilpotent derivations of R[3].
  • Locally nilpotent derivations of A2 -fibrations.
  • An Epimorphism problem in polynomial ring in three variables over fields of positive characteristics.